Skip to main content

Peer Review reports

From: Markedly increased ocular side effect causing severe vision deterioration after chemotherapy using new or investigational epidermal or fibroblast growth factor receptor inhibitors

Original Submission
30 May 2019 Submitted Original manuscript
23 Aug 2019 Author responded Author comments - Eunhae Shin
11 Aug 2019 Reviewed Reviewer Report - Itay Lavy
15 Aug 2019 Reviewed Reviewer Report - Maya Eiger-Moscovich
Resubmission - Version 2
23 Aug 2019 Submitted Manuscript version 2
10 Oct 2019 Author responded Author comments - Eunhae Shin
24 Sep 2019 Reviewed Reviewer Report - Itay Lavy
27 Sep 2019 Reviewed Reviewer Report - Maya Eiger-Moscovich
Resubmission - Version 3
10 Oct 2019 Submitted Manuscript version 3
16 Dec 2019 Author responded Author comments - Eunhae Shin
2 Dec 2019 Reviewed Reviewer Report - Maya Eiger-Moscovich
Resubmission - Version 4
16 Dec 2019 Submitted Manuscript version 4
19 Dec 2019 Author responded Author comments - Eunhae Shin
Resubmission - Version 5
19 Dec 2019 Submitted Manuscript version 5
Publishing
23 Dec 2019 Editorially accepted
9 Jan 2020 Article published 10.1186/s12886-019-1285-9

You can find further information about peer review here.

Back to article page
\